Volume 2 (2007)
1. J. Wei and J. Chen

"nil-Injective Rings", 2, 2007, 1-21.

(pdf)
2. A. Imam

"c-Injective Envelope of Modules Over a Dedekind Domain",2, 2007, 22-27.

(pdf)
3. E. Cojuhari

"Monoid Algebras Over Non-commutative Rings", 2, 2007, 28-53.

(pdf)
4. S. Crivei and Ş.Ş. Szöllosi,

"Subgroup Lattice Algorithms Related to Extending and Lifting Abelian Group", 2, 2007, 54-70.

(pdf)
5. P.F. Smith

"Modules Satisfying the Ascending Chain Condition on Submodules with a Bounded Number of Generators",2, 2007, 71-82.

(pdf)
6. M. Bhargava

"Finiteness Criteria for Coverings of Groups by Finitely Many Subgroups or Cosets", 2, 2007, 83-89.

(pdf)
7. M. Braun

"A Note on Group Invariant Incidence Functions", 2, 2007, 90-99.

(pdf)
8. P. Lundström

"Galois Module Structure of Field Extensions", 2, 2007, 100-105.

(pdf)
9. G. Bilhan,

"Totally Cofinitely Supplemented Modules", 2, 2007, 106-113.

(pdf)
10. M. Shabir and I. Ahmed

"Weakly Regular Seminearrings", 2, 2007, 114-126.

(pdf)
11. M.A. Kamal and A. Yousef

" On Principally Lifting Modules", 2, 2007, 127-137.

(pdf)
12. R.M. Green

"Full Heaps and Representations of Affine Kac–Moody Algebras", 2, 2007, 138-188.

(pdf)
13. T. Ford

"Division Algebras That Ramify Only on the Zeros of an Elementary Symmetric Polynomial", 2, 2007, 189-207.

(pdf)
14. J. Groves

"D-Nice Symmetric Polynomials with Four Roots Over Integral Domains D of any Characteristic", 2, 2007, 208-225.

(pdf)
15. L. Ouyang and D. Liu

"Extensions of GM-rings Over Generalized Power Series Rings", 2, 2007, 226-236.

(pdf)